Year 2019, Volume 7 , Issue 1, Pages 39 - 46 2019-04-30

On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations

Said Baghdad [1] , Mouffak Benchohra [2]


In this paper we provide sufficient condition guaranteeing existence and the asymptotic behavior of
solutions of a class of Hadamard–Volterra integral equations in the Banach space of continuous and
bounded functions on unbounded interval. The main tools used in our considerations are the concept of
measure of noncompactness in conjunction with the Darbo and Mönch fixed point theorems.
Hadamard–Volterra integral equations, Fixed-point theorems, Measure of noncompactness, Asymptotic behavior
  • [1] Abbas, S., Benchohra, M., Graef, J. and Henderson, J., Implicit Fractional Differential and Integral Equations; Existence and Stability, De Gruyter, Berlin, 2018.
  • [2] Abbas, S., Benchohra, M., and N’Guérékata, G. M., Topics in Fractional Differential Equations, Springer, New York, 2012.
  • [3] Abbas, S., Benchohra, M. and N’Guérékata, G. M., Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, 2015.
  • [4] Abbas, S., Benchohra, M. and Henderson, J., Global asymptotic stability of solutions of nonlinear quadratic Volterra integral equations of fractional order Comm. Appl. Nonlinear Anal.19 (2012), no. 1, 79–89.
  • [5] Abbas, S., Alaidarous, E., Benchohra, M. and Nieto, J.J., Existence and stability of solutions for Hadamard- Stieltjes fractional integral equations. Discrete Dyn. Nat. Soc. 2015, Art. ID 317094, 6 pp.
  • [6] Appell, J., Measure of noncompactness, condensing operators and fixed points: an application-oriented survey Fixed Point Theory, 6 (2) (2005), 157-229.
  • [7] Agarwal, R.P. and O’Regan, D., Infinite Interval Problems for Differential, Difference and Integral Equations Kluwer Academic Publishers, Dordrecht, 2001.
  • [8] Ahmad, B. and Ntouyas, S.K., Initial value problems of fractional order Hadamard-Type functional differential equations Electron. J. Differential Equations 2015, No. 77, 9 pp.
  • [9] Banas, J. and O’Regan, D., On existence and local attractivity of solutions of a quadratic Volterra integral equations of fractional order J. Math. Anal. Appl. 345 (2008), no. 1, 573–582.
  • [10] Banas, J. and Rzepka, B., Nondecreasing solutions of a quadratic singular Volterra integral equation Math. Comput. Modelling 49 (2009), no. 3-4, 488–496.
  • [11] Banas, J., Rocha Martin, J. and Sadarangani, K., On solutions of a quadratic integral equations of Hammerstein type Math. Comput. Modelling 43 (2006), no. 1-2, 97–104.
  • [12] Banas, J., Rocha Martin, J. and Sadarangani, K., On existence and asymptotic stability of solutions of a nonlinear integral equation J. Math. Anal. Appl. 284 (2003), no. 1, 165–173.
  • [13] Banas, J., Caballero, J., Rocha, J. and Sadarangani, K., Global asymptotic stability of solutions of a functional integral equation Nonlinear Anal. 69 (2008), no. 7, 1945–1952.
  • [14] Banas, J. and Dhage, B.C., Monotonic solutions of a class of quadratic integral equations of Volterra type Comput. Math. Appl. 49 (2005), no. 5-6, 943–952.
  • [15] Banas, J. and Rzepka, B., On existence and asymptotic stability of solutions of a nonlinear integral equation J. Math. Anal. Appl 284 (2003), no. 1, 165–173.
  • [16] Banas, J., Cabrera, J. and Sadarangani, K., On existence and asymptotic behaviour of solutions of a functional integral equation Nonlinear Anal. 66 (2007), no. 10, 2246–2254.
  • [17] Baskonus, H. M. and Bulut, H., On the numerical solutions of some fractional ordinary differential equations by fractional Adams-Bashforth-Moulton method. Open Math. 13 (2015), 547–556.
  • [18] Benchohra, M., Henderson, J. and Seba, D., Measure of noncompactness and fractional differential equations in Banach spaces, PanAmer. Math. J. 20 (2010), no. 3, 27–37.
  • [19] Corduneanu, C., Integral Equations and Applications Cambridge Univ. Press, Cambridge, 1991.
  • [20] González, C., Melado, A.J. and Fuster, E.L., A Mönch type fixed point theorem under the interior condition J. Math. Anal. Appl. 352 (2009), 816-821.
  • [21] Katugampola, U., New approach to generalized fractional integral Appl. Math. Comput. 218 (2011), no. 3, 860–865.
  • [22] Kilbas, A., Hadamard-Type fractional calculus, J. Korean Math. Soc. 38 (2001), no. 6, 1191–1204.
  • [23] Samko, S., Kilbas, A. and Marichev, O.I., Fractional Integrals and Derivatives (Theorie and Applications) Gordon and Breach Science Publishers. Yverdon, 1993.
  • [24] Thiramanus, P., Tariboon, J. and Ntouyas, S.K., Integrals inequalities with ’maxima’ and their applications to Hadamard-Type fractional differential equations J. Inequal. Appl. 2014, 2014:398, 15 pp.
Primary Language en
Journal Section Articles
Authors

Author: Said Baghdad

Author: Mouffak Benchohra

Dates

Publication Date : April 30, 2019

Bibtex @research article { mathenot559244, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2019}, volume = {7}, pages = {39 - 46}, doi = {}, title = {On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations}, key = {cite}, author = {Baghdad, Said and Benchohra, Mouffak} }
APA Baghdad, S , Benchohra, M . (2019). On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations. Mathematical Sciences and Applications E-Notes , 7 (1) , 39-46 . Retrieved from https://dergipark.org.tr/en/pub/mathenot/issue/44921/559244
MLA Baghdad, S , Benchohra, M . "On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations". Mathematical Sciences and Applications E-Notes 7 (2019 ): 39-46 <https://dergipark.org.tr/en/pub/mathenot/issue/44921/559244>
Chicago Baghdad, S , Benchohra, M . "On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations". Mathematical Sciences and Applications E-Notes 7 (2019 ): 39-46
RIS TY - JOUR T1 - On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations AU - Said Baghdad , Mouffak Benchohra Y1 - 2019 PY - 2019 N1 - DO - T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 39 EP - 46 VL - 7 IS - 1 SN - -2147-6268 M3 - UR - Y2 - 2019 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations %A Said Baghdad , Mouffak Benchohra %T On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations %D 2019 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 7 %N 1 %R %U
ISNAD Baghdad, Said , Benchohra, Mouffak . "On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations". Mathematical Sciences and Applications E-Notes 7 / 1 (April 2019): 39-46 .
AMA Baghdad S , Benchohra M . On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations. Mathematical Sciences and Applications E-Notes. 2019; 7(1): 39-46.
Vancouver Baghdad S , Benchohra M . On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations. Mathematical Sciences and Applications E-Notes. 2019; 7(1): 46-39.